Alert archive / Wyoming / High Wind Watches in 2012
High Wind Watch 28, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Nov 29, 2012, 2:54 AM MST for 4 counties in Wyoming. It took effect at Dec 1, 2012, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 29, 2012, 2:54 AM MST (09:54 UTC)
- In effect from
- Dec 1, 2012, 2:00 AM MST
- Expired
- Nov 30, 2012, 12:56 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3250 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788 WWUS75 KCYS 290954 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 254 AM MST THU NOV 29 2012 ...STRONG WINDS POSSIBLE IN THE ARLINGTON AND VEDAUWOO AREAS LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... .A STRONG PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER SOUTHEAST WYOMING ON FRIDAY NIGHT. THIS COMBINED WITH AN INCREASE OF WINDS ALOFT WILL POSSIBLY PRODUCE STRONG WEST-TO-SOUTHWEST WINDS IN THE WIND PRONE AREAS OF ARLINGTON AND VEDAUWOO LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. BY SATURDAY EVENING THE PRESSURE GRADIENT IS FORECASTED TO BEGIN WEAKENING WITH WINDS DROPPING OFF SLIGHTLY...BUT WINDY CONDITIONS WILL LIKELY CONTINUE TO THE WEST OF THE LARAMIE RANGE THROUGH THE WEEKEND. WYZ110-116-292200- /O.NEW.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE 254 AM MST THU NOV 29 2012 ...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FINCH
4 follow-up statements
752 WWUS75 KCYS 291730 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1030 AM MST THU NOV 29 2012 ...STRONG WINDS POSSIBLE IN THE ARLINGTON AND VEDAUWOO AREAS LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... .A STRONG PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER SOUTHEAST WYOMING ON FRIDAY NIGHT. THIS COMBINED WITH AN INCREASE OF WINDS ALOFT WILL POSSIBLY PRODUCE STRONG WEST-TO-SOUTHWEST WINDS IN THE WIND PRONE AREAS OF ARLINGTON AND VEDAUWOO LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. BY SATURDAY EVENING THE PRESSURE GRADIENT IS FORECASTED TO BEGIN WEAKENING WITH WINDS DROPPING OFF SLIGHTLY...BUT WINDY CONDITIONS WILL LIKELY CONTINUE TO THE WEST OF THE LARAMIE RANGE THROUGH THE WEEKEND. WYZ110-116-300530- /O.CON.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE 1030 AM MST THU NOV 29 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES... ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
628 WWUS75 KCYS 292125 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 225 PM MST THU NOV 29 2012 ...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... .AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING ON FRIDAY NIGHT. THE RESULTING PRESSURE GRADIENT WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE STRONG WEST-TO-SOUTHWEST WINDS FROM LATE FRIDAY NIGHT THROUGH EARLY SATURDAY AFTERNOON. THIS WILL MAINLY AFFECT THE WIND PRONE AREAS OF SOUTHEAST WYOMING...INCLUDING ARLINGTON...BORDEAUX...AND VEDAUWOO. WINDS WILL BEGIN TO WEAKEN BY SATURDAY EVENING...BUT WINDY CONDITIONS ARE EXPECTED TO CONTINUE ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE WEEKEND. WYZ106-300930- /O.EXA.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 225 PM MST THU NOV 29 2012 ...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES... ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS INCLUDES INTERSTATE 25 IN THE BORDEAUX AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ110-116-300930- /O.CON.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE 225 PM MST THU NOV 29 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES... ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAMMER
352 WWUS75 KCYS 300329 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 829 PM MST THU NOV 29 2012 ...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... .AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING ON FRIDAY NIGHT. THE RESULTING PRESSURE GRADIENT WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE STRONG WEST-TO-SOUTHWEST WINDS FROM LATE FRIDAY NIGHT THROUGH EARLY SATURDAY AFTERNOON. THIS WILL MAINLY AFFECT THE WIND PRONE AREAS OF SOUTHEAST WYOMING...INCLUDING ARLINGTON...BORDEAUX...AND VEDAUWOO. WINDS WILL BEGIN TO WEAKEN BY SATURDAY EVENING...BUT WINDY CONDITIONS ARE EXPECTED TO CONTINUE ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE WEEKEND. WYZ106-110-116-301800- /O.CON.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 829 PM MST THU NOV 29 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES... ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LIEBL
038 WWUS75 KCYS 300756 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1256 AM MST FRI NOV 30 2012 ...STRONG WINDS LIKELY IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING FROM LATE THIS AFTERNOON THROUGH SATURDAY MORNING... .AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING TONIGHT. AS A RESULT...INCREASING WINDS ALOFT WILL DEVELOP AND CAUSE STRONG WEST TO SOUTHWEST WINDS AT GROUND LEVEL LATE THIS AFTERNOON THROUGH EARLY SATURDAY MORNING. THIS WILL MAINLY AFFECT THE WIND PRONE AREAS OF SOUTHEAST WYOMING...INCLUDING ARLINGTON...BORDEAUX...AND VEDAUWOO. WINDS WILL BEGIN TO WEAKEN BY SATURDAY AFTERNOON...BUT WINDY CONDITIONS ARE EXPECTED TO CONTINUE ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE WEEKEND. WYZ106-110-116-010000- /O.UPG.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/ /O.NEW.KCYS.HW.W.0038.121201T0000Z-121201T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 1256 AM MST FRI NOV 30 2012 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...LATE THIS AFTERNOON THROUGH SATURDAY MORNING. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS AT TIMES... ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 28, 10:29 PM MST, 4 hours 25 minutes earlier.
Area forecast discussion, Nov 28, 10:29 PM MST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1029 PM MST WED NOV 28 2012 .AVIATION...06Z TAFS VFR CONDITIONS WITH MOUNTAIN WAVE CLOUDS AT OR ABOVE 12K FEET. ANOTHER WINDY DAY IN STORE WITH SPEEDS PICKING UP AROUND THE 15/16Z TIMEFRAME. CLAYCOMB && .PREV DISCUSSION... /ISSUED 848 PM MST WED NOV 28 2012/ UPDATE... WAVE CLOUDS PREVIOUSLY OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA HAVE DISSIPATED AS DRIER AIR ALOFT ADVECTS EAST ACROSS THE REGION. THIS WILL BE SHORT-LIVED AS MORE PACIFIC MOISTURE IS SPREADING INTO WESTERN WYOMING. EXPECT INCREASING HIGH CLOUDINESS OVERNIGHT FROM WEST TO EAST. ADJUSTED LOW TEMPERATURES DOWN A FEW DEGREES EAST OF THE LARAMIE RANGE BASED ON TRENDS AND 00Z MOS GUIDANCE. PREV DISCUSSION... /ISSUED 528 PM MST WED NOV 28 2012/ UPDATE... RED FLAG WARNING FOR ZONE 309 WAS ALLOWED TO EXPIRE AT 5 PM MST. WIND GUSTS DECREASED BELOW 25 MPH AND RELATIVE HUMIDITIES ROSE JUST ABOVE 15 PERCENT. PREV DISCUSSION... /ISSUED 249 PM MST WED NOV 28 2012/ SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... LOW-AMPLITUDE UPPER RIDGE WILL SLIP ACROSS THE REGION OVERNIGHT AND LEAVE A GENERALLY ZONAL FLOW IN PLACE THURSDAY THROUGH FRIDAY. THIS WILL KEEP MILD AND DRY WEATHER OVER MOST OF THE CWA INTO THE WEEKEND. WEAK SHORTWAVE WILL MOVE INTO THE NORTHERN PLAINS EARLY THURSDAY AND MAY BUMP WINDS UP SOME IN WIND PRONE AREAS AS SFC PRESSURE GRADIENT STEEPENS A BIT...OTHERWISE MAINLY BREEZY TO WINDY CONDITIONS AT TIMES EXPECTED THROUGH FRIDAY. BY LATE FRIDAY UPPER FLOW BACKS SOME AND INCREASING MOISTURE FROM THE SW MAY SET OFF A FEW SNOW SHOWERS OVER THE HIGHER MTNS FRIDAY NIGHT. LONG TERM...SATURDAY THROUGH WEDNESDAY... A RELATIVELY QUIET WEATHER PATTERN SHOULD PERSIST THROUGH MUCH OF THE EXTENDED. THE PERIOD BEGINS WITH A WEAK SHORTWAVE DISTURBANCE AND ASSOCIATED COOL FRONT TRAVERSING THE FLOW OVER THE CENTRAL ROCKIES AND HIGH PLAINS. ANY ASSOCIATED COOL DOWN ON SAT WILL BE SHORT LIVED AS SHORTWAVE RIDGING BUILDS IN ADVANCE OF A DEEPENING UPPER-LEVEL TROUGH OVER THE PACIFIC NORTHWEST. BOTH THE GFS AND ECWMF SUGGEST H7 TEMPS CLIMBING TO BETWEEN 4C AND 6C OVER THE HIGH PLAINS BY SUN AFTN. THE RESULT SHOULD BE MUCH ABOVE NORMAL TEMPERATURES WITH NEAR RECORD HIGHS POSSIBLE. A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO AFFECT THE REGION BY LATE SUN NIGHT OR EARLY MON MORNING. WINDS MAY BECOME QUITE STRONG OVER THE WIND PRONE AREAS AND ADJACENT HIGH PLAINS ON SUN NIGHT AND MON WITH WIDESPREAD H7 FLOW IN EXCESS OF 50 KT BECOMING JUXTAPOSED WITH DEEP SUBSIDENCE AND STRONG COLD AIR ADVECTION. INCREASING 700-300 MILLIBAR MOISTURE SHOULD BE SUFFICIENT FOR RAIN OR SNOW SHOWERS THROUGH EARLY TUE...BUT WESTERLY MID-LEVEL FLOW SHOULD KEEP THINGS CONFINED TO AREAS ALONG AND WEST OF THE LARAMIE RANGE. SEASONABLY COOL TEMPS CAN BE EXPECTED ON MON AND TUE AS LOW-LEVEL TEMPS PLUMMET TO AROUND -10C FOLLOWING THE PASSAGE OF THE SFC COLD FRONT. A RETURN TO ABOVE NORMAL TEMPERATURES SEEMS LIKELY BY MID NEXT WEEK AS RIDGING BUILDS OVER THE WESTERN CONUS. FIRE WEATHER... RED FLAG CONDITIONS BEING MET IN A FEW AREAS THIS AFTERNOON BUT HIGH CLOUDS HAVE LIMITED WARMING AND MIXING WHICH HAS LIMITED AREAL EXTENT. WILL MAINTAIN RED FLAG WARNING FOR NOW BUT MAY BE ABLE TO CANCEL EARLY. THEREAFTER MILD AND DRY WEATHER WILL PERSIST FOR THE REST OF THE WEEK BUT HIGHER DEW POINTS SHOULD ACT TO REDUCE CONCERNS THUS NO NEW WATCH OR WARNING ANTICIPATED FOR THURSDAY. GUSTY WINDS WILL STILL OCCUR AROUND THE MTNS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...RE LONG TERM/AVIATION...HAMMER
Hazardous weather outlook, Nov 28, 6:01 PM MST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 601 PM MST WED NOV 28 2012 NEZ002-003-019>021-054-055-095-096-WYZ101>119-300115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 601 PM MST WED NOV 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Nov 29, 12:46 AM MST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1246 AM MST THU NOV 29 2012 WYZ110-291100- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1246 AM MST THU NOV 29 2012 STRONG SOUTHWEST WINDS WILL BE POSSIBLE IN THE ARLINGTON AREA THROUGH THE MORNING. WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH GUSTS TO 55 MPH. MOTORISTS TRAVELING ALONG INTERSTATE 80 ARE ADVISED TO DRIVE WITH CAUTION THROUGH THE ARLINGTON AREA...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. FINCH
Nearby
High Wind Watches in Wyoming, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.